Yahoo Web Search

  1. Ad
    related to Nurse K
  1. Sort by

  1. I can't say I have any experience in a nursing home, but I purchased a pair of shoes for working in...

    7 Answers · Health · 22/02/2011

  2. ...the syringe and allow the solution to drain into the basin. k. Repeat procedure as ordered by the physician...bladder irrigation or instillation. http://www.public.coe.edu/~lstrosch/Nursing/closedcath.htm http://www.scribd.com/doc/7575613/Irrigating...

    1 Answers · Health · 10/01/2011

  3. That sounds like pus. Pus is not always yellow and thick. If it's pretty much clear and watery, then it's not infected. It depends on what kind of burn you have, though. If it's second or third degree (or if there are...

    1 Answers · Health · 28/12/2010

  4. As a nurse, and having had a similar injury, I would recommend... your intake of water and vitamins E & K will also contribute to the reduction of swelling and expedite the...

    3 Answers · Health · 26/11/2010

  5. ...this has happened to you before. As a nurse, I would recommend increasing you intake of .... Also keep in mind, vitamins E & K also contribute to the healing process of bone. It...

    2 Answers · Health · 25/11/2010

  6. You should be o.k. to take the robaxin or the tramalol. If I remember right, most...if you are in doubt, call your dr office and talk to a nurse or a nurse at the pain management center you are going to...

    3 Answers · Health · 16/11/2010

  7. Whether you have health insurance oe not, you should see a cardiologist. The 120/76 has a high tension reading but, not to bad. Let the doctor tell you if your O.K.

    1 Answers · Health · 08/10/2010

  8. The toe problem could be bursitis. Check here, http://adam.about.com/reports/000061_7.htm http://www.foot-pain-explained.com/bursitis.html http://arthritis.about.com/od/toe/Toe_Pain_Causes_Symptoms_Diagnosis_Treatment...

    2 Answers · Health · 27/09/2010

  9. if it dosent make you sleepy it's o.k but don't forget you should take it to the nurses office so they can dispens it to you as it is a narcotic and you should...

    4 Answers · Health · 28/09/2010

  10. ...of water, and then just get plenty of sleep. Take vitamins that have k and e in them for your skin and so that your blood will clot...

    2 Answers · Health · 29/12/2010

  1. Ad
    related to Nurse K
  1. Try asking your question on Yahoo Answers